# SDR DALA13032283755

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,737 hours, 14,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INPECTION FOUND ZEE ANGLE FOUND BAFFLE CRACKED AT BS 500A-500B.  MX REMOVED CRACKED BAFFLE BS 500A TO 500B AND INSTALLED NEW BAFFLE IAW SRM 51-40-02.
